# SDR USAA2011101400018

- Difficulty date: October 13, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 38,574 hours, 15,573 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT STATION FLASHLIGHT REPORTED "NOT BLINKING".  REMOVED AND REPLACED BATTERY FOR AFT FLIGHT ATTENDANT FLASHLIGHT, OPS CHECKED GOOD.
